Coefficient Functional Bounds for Certain Classes of Sakaguchi Type Functions
S. Balaji1, B. Srutha Keerthi2
1S. Balaji, Department of Mathematics Division, School of Advanced Sciences VIT, Chennai (Tamil Nadu), India.
2B. Srutha Keerthi, Department of Mathematics Division, School of Advanced Sciences VIT, Chennai (Tamil Nadu), India.
Manuscript received on 30 March 2019 | Revised Manuscript received on 09 April 2019 | Manuscript Published on 27 April 2019 | PP: 879-881 | Volume-7 Issue-6S2 April 2019 | Retrieval Number: F11070476S219/2019©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The purpose of this paper is to obtain bounds on coefficient functional for certain classes of Sakaguchi type functions involving generalized multiplier transformation operator, which are defined using Quasi-subordination. Some consequences of the main result are mentioned and relevance with some of the known results are also pointed out.
Keywords: About Four Key Words or Phrases in Alphabetical Order, Separated by Commas.
Scope of the Article: Cryptography and Applied Mathematics